Бикомпакты Фреше-Урысона: π -точки и стоун-чеховские расширения

В.И. Малыхин

Sibirskij matematiceskij zurnal (1979)

  • Volume: 20, Issue: 2, page 424-427
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Малыхин, В.И.. "Бикомпакты Фреше-Урысона: $π$-точки и стоун-чеховские расширения." Sibirskij matematiceskij zurnal 20.2 (1979): 424-427. <http://eudml.org/doc/61895>.

author = {Малыхин, В.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Stone-Cech extensions; compact Frechet-Uryson space; Martin's axiom; continuum hypothesis},
language = {rus},
number = {2},
pages = {424-427},
publisher = {Izd. AN SSSR},
title = {Бикомпакты Фреше-Урысона: $π$-точки и стоун-чеховские расширения},
url = {http://eudml.org/doc/61895},
volume = {20},
year = {1979},

AU - Малыхин, В.И.
TI - Бикомпакты Фреше-Урысона: $π$-точки и стоун-чеховские расширения
JO - Sibirskij matematiceskij zurnal
PY - 1979
VL - 20
IS - 2
SP - 424
EP - 427
LA - rus
KW - Stone-Cech extensions; compact Frechet-Uryson space; Martin's axiom; continuum hypothesis
UR - http://eudml.org/doc/61895
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.